MathSciNet Relay Station
MathSciNet bibliographic data
MR1952162 (2004e:35213) 35Q55 (47J30 58E05)
Mariş, Mihai Existence of nonstationary bubbles in higher dimensions. J. Math. Pures Appl. (9) 81 (2002), no. 12, 1207–1239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement